RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2003, Volume 58, Issue 2(350), Pages 171–172 (Mi umn621)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

New integrable $(2+1)$-equations of hydrodynamic type

M. V. Pavlov

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm621

Full text: PDF file (233 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2003, 58:2, 386–387

Bibliographic databases:

MSC: 16G50
Accepted: 03.02.2003

Citation: M. V. Pavlov, “New integrable $(2+1)$-equations of hydrodynamic type”, Uspekhi Mat. Nauk, 58:2(350) (2003), 171–172; Russian Math. Surveys, 58:2 (2003), 386–387

Citation in format AMSBIB
\Bibitem{Pav03}
\by M.~V.~Pavlov
\paper New integrable $(2+1)$-equations of hydrodynamic type
\jour Uspekhi Mat. Nauk
\yr 2003
\vol 58
\issue 2(350)
\pages 171--172
\mathnet{http://mi.mathnet.ru/umn621}
\crossref{https://doi.org/10.4213/rm621}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1992575}
\zmath{https://zbmath.org/?q=an:1056.37082}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2003RuMaS..58..386P}
\transl
\jour Russian Math. Surveys
\yr 2003
\vol 58
\issue 2
\pages 386--387
\crossref{https://doi.org/10.1070/RM2003v058n02ABEH000621}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000184540100014}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0043071499}


Linking options:
  • http://mi.mathnet.ru/eng/umn621
  • https://doi.org/10.4213/rm621
  • http://mi.mathnet.ru/eng/umn/v58/i2/p171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Buchstaber, D. V. Leikin, M. V. Pavlov, “Egorov Hydrodynamic Chains, the Chazy Equation, and $SL(2,\mathbb{C})$”, Funct. Anal. Appl., 37:4 (2003), 251–262  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. E. V. Ferapontov, K. R. Khusnutdinova, M. V. Pavlov, “Classification of Integrable $(2+1)$-Dimensional Quasilinear Hierarchies”, Theoret. and Math. Phys., 144:1 (2005), 907–915  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. Ferapontov E.V., Hadjikos L., Khusnutdinova K.R., “Integrable Equations of the Dispersionless Hirota type and Hypersurfaces in the Lagrangian Grassmannian”, International Mathematics Research Notices, 2010, no. 3, 496–535  crossref  mathscinet  zmath  isi  elib  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:292
    Full text:164
    References:66
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019